Diarrhea after antibiotics

diarrhea after antibiotics

The negative feature of most antibacterial drugs is their harmful effect not only on pathogenic, but also beneficial microorganisms, including intestinal microflora. Therefore, it is not surprising that diarrhea often occurs after antibiotics, which is difficult to eliminate for a long time. For this purpose, special medicines have been developed that allow the restoration of the colonies of the flora necessary for the digestive system.

What to do with diarrhea after antibiotics?

First of all, it is important to immediately abolish the medication that caused diarrhea, or at least reduce its dosage if its antibacterial therapy should continue. You can also replace the antimicrobial drug, after consulting with the doctor.

Treatment of diarrhea after taking antibiotics should include correction of nutrition. It is advisable to exclude the following products:

  • flour products;
  • corn and other beans;
  • fresh fruits and vegetables rich in fiber;
  • rice;
  • bran.

The most gentle diet is indicated, suggesting a decrease in intestinal motility.

It is important to consume extra fluid to compensate for its loss due to diarrhea, or to drink rehydration solutions.

Than to stop a diarrhoeia after reception of antibiotics?

For rapid astringent effect, antidiarrheal drugs are recommended:

  • Imodium;
  • Smecta;
  • Loperamide;
  • Diosmectit.

Restoration of useful microflora is carried out by drugs with the maintenance of bacteria necessary for normal functioning of intestines, probiotics:

  • Linex;
  • Bifidumbacterin;
  • Travis;
  • Normoflorin;
  • Bifikol;
  • Nutrolin B;
  • Probiophore;
  • Bifiform;
  • Acipol;
  • Narine;
  • Polybacterin.

Another option is the use of prebiotics. The most effective is the Hilak Forte.

The correction of the frequency of stool and stool consistency is assisted by lactulose-based products:

  • Portalac;
  • Dufalac;
  • Normase.

If it is necessary to simultaneously suppress the growth of pathogenic flora, intestinal antiseptics are used:

  • Nifuroxazide;
  • Intetriks;
  • after taking antibiotics, diarrhea

  • Bactisubtil;
  • Enterol.

For the final normalization of digestion, detoxification therapy is required through enterosorbents - Polysorbent, activated carbon, Enterosgel.

How long does diarrhea last after antibiotics?

With timely treatment started, diarrhea stops quickly, within 10-24 hours.

In severe cases and in the absence of therapy, it can last several days. Such situations require urgent treatment in the clinic and hospitalization.

1 Star2 Stars3 Stars4 Stars5 Stars
Loading...
Like this post? Please share to your friends:
Leave a Reply

4 + 1 =

;-) :| :x :twisted: :smile: :shock: :sad: :roll: :razz: :oops: :o :mrgreen: :lol: :idea: :grin: :evil: :cry: :cool: :arrow: :???: :?: :!: